Universality of 3" and 4" Bifurcations in Area-Preserving Maps

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 190
  • Download : 0
Publisher
Elsevier Science Bv
Issue Date
1984-07
Language
English
Article Type
Article
Citation

PHYSICS LETTERS A, v.103, no.5, pp.225 - 228

ISSN
0375-9601
URI
http://hdl.handle.net/10203/60632
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0